Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Existence of a fixed point for nonexpansive mappings with closed values

Author: J. T. Markin
Journal: Proc. Amer. Math. Soc. 59 (1976), 255-259
MSC: Primary 47H10
MathSciNet review: 0420349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fixed point existence and fixed point stability results are presented for nonexpansive mappings of a Banach space $ B$ into the family of nonempty closed bounded convex subsets of $ B$, where $ B$ is assumed separable, strictly convex, and reflexive with a weakly continuous duality mapping.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

PII: S 0002-9939(1976)0420349-2
Keywords: Fixed point, set valued map, monotone map
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia